Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 41, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 6, 2016, 11:38 PM CDT for 5 counties in Kentucky. It was in force for 3 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 11:38 PM CDT (04:38 UTC)
- Expired
- Jul 7, 2016, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, KY, Christian County, KY, Lyon County, KY, Todd County, KY, Trigg County, KY
The radar
The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 12:22 AM CDT | FLASH FLOOD | 1 Se Creswell, KY | PORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL |
| Jul 7, 12:22 AM CDT | FLASH FLOOD | 5 W Fryer, KY | PORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL. |
| Jul 7, 12:27 AM CDT | FLASH FLOOD | Hopkinsville, KY | WIDESPREAD FLOODING THROUGHOUT THE COUNTY |
| Jul 7, 12:27 AM CDT | FLASH FLOOD | Hopkinsville, KY | WIDESPREAD FLOODING THROUGHOUT THE COUNTY. |
| Jul 7, 1:09 AM CDT | FLASH FLOOD | Elkton, KY | NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS |
| Jul 7, 1:09 AM CDT | FLASH FLOOD | Elkton, KY | NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS. |
| Jul 7, 1:17 AM CDT | HEAVY RAIN 3.16 | 2 Nnw Cadiz, KY | 3.16 INCHES OF RAIN IN TWO HOURS |
| Jul 7, 1:17 AM CDT | HEAVY RAIN 3.16 | 2 Nnw Cadiz, KY | 3.16 INCHES OF RAIN IN TWO HOURS. |
| Jul 7, 1:18 AM CDT | FLASH FLOOD | Princeton, KY | SEVERAL FEET OF FLOWING WATER COVERING PORTIONS OF PARKING LOTS AND BALL FIELDS ALONG HWY 139 |
| Jul 7, 1:18 AM CDT | FLASH FLOOD | Princeton, KY | SEVERAL FEET OF FLOWING WATER COVERING PORTIONS OF PARKING LOTS AND BALL FIELDS ALONG HWY 139. |
| Jul 7, 1:21 AM CDT | FLASH FLOOD | Cadiz, KY | WATER IN HOME ON BROWN STREET...SEVERAL ROADS IN TRIGG NOW COVERED WITH WATER |
| Jul 7, 1:21 AM CDT | FLASH FLOOD | Cadiz, KY | WATER IN HOME ON BROWN STREET...SEVERAL ROADS IN TRIGG NOW COVERED WITH WATER. |
| Jul 7, 2:30 AM CDT | FLASH FLOOD | Cadiz, KY | WATER OVER PORTIONS OF SEVERAL CITY AND COUNTY ROADS |
| Jul 7, 2:56 AM CDT | FLASH FLOOD | Elkton, KY | NORTH FORK OF ELK FORK CREEK IS WELL OUT OF ITS BANKS...HAS SURROUNDED A HOME...AND IS INUNDATING SURROUNDING FARMLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378
WGUS53 KPAH 070438
FFWPAH
KYC033-047-143-219-221-070800-
/O.NEW.KPAH.FF.W.0041.160707T0438Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1138 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALDWELL COUNTY IN WESTERN KENTUCKY...
LYON COUNTY IN WESTERN KENTUCKY...
TRIGG COUNTY IN WESTERN KENTUCKY...
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 300 AM CDT
* AT 1136 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER AN INCH OF RAIN HAS
ALREADY FALLEN. MORE HEAVY RAINS ARE EXPECTED AS MULTIPLE
THUNDERSTORMS MOVE SOUTHEAST ACROSS THE WARNED AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY AT MANY LOCATIONS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOPKINSVILLE...OAK GROVE...PRINCETON...DAWSON SPRINGS...CADIZ...
EDDYVILLE...ELKTON...FORT CAMPBELL NORTH...
LAND BETWEEN THE LAKES AREA...GUTHRIE...PEMBROKE...CROFTON...
CRESWELL...ENERGY...COBB...CANTON...FARMERSVILLE...OLNEY...
ROCKCASTLE AND WHITE PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
3693 8819 3698 8824 3700 8821 3708 8823
3713 8821 3716 8812 3723 8808 3737 8781
3732 8785 3732 8780 3724 8780 3716 8770
3710 8752 3716 8735 3704 8725 3706 8706
$$1 follow-up statement
934
WGUS73 KPAH 070752
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
252 AM CDT THU JUL 7 2016
KYC033-047-219-070758-
/O.CAN.KPAH.FF.W.0041.000000T0000Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALDWELL KY-TODD KY-CHRISTIAN KY-
252 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING FOR CALDWELL...TODD AND CHRISTIAN COUNTIES
IS CANCELLED...
RAINFALL RATES HAVE DECREASED...AND FLASH FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. HOWEVER...LONGER TERM FLOODING OF CREEKS
AND ROADS WILL PERSIST THIS MORNING. A FLOOD WARNING WILL BE ISSUED
SHORTLY TO REPLACE THIS FLASH FLOOD WARNING. PLEASE CONTINUE TO HEED
ANY REMAINING ROAD CLOSURES.
LAT...LON 3667 8786 3668 8807 3693 8819 3698 8824
3700 8821 3708 8823 3713 8821 3713 8817
3715 8815 3716 8812 3718 8810 3718 8805
3707 8797 3696 8788 3695 8786 3697 8777
3700 8773 3696 8766 3664 8770 3663 8785
$$
KYC143-221-070800-
/O.CON.KPAH.FF.W.0041.000000T0000Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON KY-TRIGG KY-
252 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
LYON AND TRIGG COUNTIES...
AT 248 AM CDT...THE PUBLIC REPORTED FLASH FLOODING OCCURRING IN
TRIGG COUNTY. AT LEAST ONE HOME WAS FLOODED IN CADIZ. RADAR
ESTIMATES THAT 4 TO 8 INCHES OF RAIN HAVE FALLEN IN THE PAST FEW
HOURS. FLASH FLOODING IS ALREADY OCCURRING.
STORMS WILL CONTINUE TO TRAIN SOUTHEAST ACROSS LYON AND TRIGG
COUNTIES THROUGH AT LEAST 4 AM...POSSIBLY WORSENING ONGOING FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3667 8786 3668 8807 3693 8819 3698 8824
3700 8821 3708 8823 3713 8821 3713 8817
3715 8815 3716 8812 3718 8810 3718 8805
3707 8797 3696 8788 3695 8786 3697 8777
3700 8773 3696 8766 3664 8770 3663 8785
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:47 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 6, 6:47 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion National Weather Service Paducah KY 647 PM CDT WED JUL 6 2016 .UPDATE... Issued at 640 PM CDT Wed Jul 6 2016 For aviation section. && .SHORT TERM...(Tonight through Friday night) Issued at 342 PM CDT Wed Jul 6 2016 One MCS is a problem, 2 MCSs interacting with one another is impossible to account for, and the models are definitely having trouble. Bottom line is that this is a low confidence forecast. We will have to wait for the current MCV to rain itself out over the region, which may take well into the evening, but the damaging winds and severe threat have already pushed east out of our Kentucky counties. Will cancel remaining Watch 337 shortly. The upper ridge will expand from the southern Plains eastward through the southeast states Thursday into Friday. At the surface, we will have rather strong southwesterly flow through the period. The 12Z models bring a compact upper storm system eastward into the western Great Lakes Friday, and this may push a weak surface boundary southward into our region. Until the upper ridge begins to builds farther east, we will have to be concerned with one or more additional MCSs moving southeast through the region. Most guidance emphasizes the northeast half of the area, but there is quite a bit of variability in timing and location through early Friday, so the forecast will need adjusting once it becomes more obvious. There is a decent signal for the outflow/cold front to focus convection across the southern half of the area Friday into Friday night. Not sure if it should be believed at this point, but we will have decent chance PoPs down there just in case. Given the heat and humidity expected and the potential for some decent westerly flow aloft, severe weather will be a real possibility with any convection that reaches the area. Hopefully, we will not see anything quite as nasty as this afternoon. Forecast heat indices for Thursday and Friday are well above 100, and even into Advisory territory on Friday. However, given the uncertainties in the MCS forecast, we will not attempt to issue an Advisory for either afternoon at this time. .LONG TERM...(Saturday through Wednesday) Issued at 342 PM CDT Wed Jul 6 2016 The extended forecast period suggests that the WFO PAH forecast area will remain on the eastern limb of the short amplitude mid/upper level ridge in the Central U.S. The preferred GFS/GFS Ensemble/Canadian guidance indicate that energy breaking off the Alaskan/Western Canada closed low will ride of the intermountain region, dampen the Central U.S. ridge and develop and deepen a small low in Ohio and Tennessee valley. This feature will return moisture back into the WFO PAH forecast area from the stalled out cold front that is expected to push through the region on Friday. Unfortunately, this low will serve as a small scale Omega block, disrupting upstream flow and generating shortwaves across the area at least through next Monday, when a larger scale trough will push into the Plains and Middle Mississippi River Valley. At this point in time, am concerned that parts of Southeast Missouri may see excessive rainfall over the weekend. This area will need to be monitored for flooding potential this weekend. Otherwise, moderated max/min temperatures downward until next Wednesday, when minor ridging develops just ahead of the next Upper Midwest trough and increases thickness and temperatures briefly on Wednesday. && .AVIATION... Issued at 640 PM CDT Wed Jul 6 2016 Main forecast concern later tonight 08-13z will be with fog possibility over wet soils from recent thunderstorms. Models not really hinting at much at this time, so will stick with MVFR vsbys for the most part at this time. If winds decouple completely, could be lower IFR conditions. Chance of thunderstorms again tomorrow, esp in PM, but timing and coverage uncertainties preclude explicit mention at this time. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && UPDATE...GM SHORT TERM...DRS LONG TERM...Smith AVIATION...GM
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 931 PM CDT WED JUL 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-072130- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 931 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTINING. IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY. DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.
In the hours before
Local storm report, Jul 6, 10:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1049 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLASH FLOOD HARRISBURG 37.74N 88.55W
07/06/2016 SALINE IL 911 CALL CENTER
MANY ROADS FLOODED THROUGHOUT HARRISBURG
&&
BP2Local storm report, Jul 6, 10:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1050 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD MARION 37.73N 88.94W
07/06/2016 WILLIAMSON IL PUBLIC
COURT STREET IN MARION IS FLOODED.
&&
CWLocal storm report, Jul 6, 11:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1107 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD MORTONS GAP 37.24N 87.47W
07/06/2016 HOPKINS KY TRAINED SPOTTER
AT LEAST SIX INCHES OF FLOWING WATER ON ROADS IN DOWNTOWN
MORTONS GAP
&&
BP2Local storm report, Jul 6, 11:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1113 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HEAVY RAIN 2 S JUNCTION 37.69N 88.24W
07/06/2016 E3.00 INCH GALLATIN IL TRAINED SPOTTER
AT LEAST 3 INCHES OF RAIN IN 2 HOURS AND 45 MINUTES
&&
BP2Local storm report, Jul 6, 11:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1120 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM FLASH FLOOD 1 NW EQUALITY 37.75N 88.36W
07/06/2016 GALLATIN IL EMERGENCY MNGR
NUMEROUS STATE ROUTES IN GALLATIN COUNTY COVERED
PARTIALLY WITH WATER...INCLUDING HWY 142 AT SALINE
GALLATIN COUNTY LINE WHICH IS IMPASSABLE
&&
BP2Local storm report, Jul 6, 11:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD HARRISBURG 37.74N 88.55W
07/06/2016 SALINE IL PUBLIC
PORTIONS OF CHURCH STREET COVERED WITH SEVERAL FEET OF
WATER NEAR THE SALINE CARE CENTER
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | PAH | Caldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more | 8 hr |
| Jul 6, 8:08 PM CDT | Flash Flood Warning | PAH | Crittenden, Hopkins, Muhlenberg, Webster | 7 hr |
| Jul 6, 9:20 PM CDT | Flash Flood Warning | PAH | Hopkins | 4 hr |
| Jul 6, 9:40 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 6, 10:30 PM CDT | Flash Flood Warning | PAH | Livingston | 7 hr |
| Jul 6, 11:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 27 min |
| Jul 7, 1:16 AM CDT | Flash Flood Warning | PAH | McCracken, Marshall | 7 hr |
| Jul 7, 1:37 AM CDT | River Flood Warning | PAH | Christian, Trigg | 12 hr |
| Jul 7, 1:40 AM CDT | River Flood Warning | PAH | Christian, Trigg | 19 hr |
| Jul 7, 3:02 AM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more | 9 hr |
| Jul 7, 3:07 AM CDT | Flash Flood Warning | PAH | Lyon, Trigg | 4 hr |
| Jul 7, 3:40 AM CDT | River Flood Warning | PAH | Muhlenberg | 7 days |
| Jul 7, 3:51 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jul 7, 3:58 AM CDT | Special Weather Statement | PAH | Calloway | 47 min |
| Jul 7, 7:55 AM CDT | Areal Flood Warning | PAH | McCracken, Marshall | 3 hr |
| Jul 7, 8:52 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more | 6 hr |
| Jul 7, 12:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 32 min |
| Jul 7, 12:40 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 35 min |
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, McCracken, Marshall | 3 hr |
| Jul 7, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 26 min |
| Jul 7, 1:17 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:46 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 29 min |
| Jul 7, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Jul 7, 1:57 PM CDT | Flash Flood Warning | PAH | Christian, Todd, Trigg | 5 hr |
| Jul 7, 2:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more | 28 min |
| Jul 7, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Jul 7, 3:15 PM CDT | Areal Flood Advisory | PAH | Hopkins, Webster | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.